The numerical exploitation of periodicity in Markov decision processes

L.M.M. Veugen, J. Wal, van der, J. Wessels

    Research output: Book/ReportReportAcademic

    84 Downloads (Pure)

    Abstract

    Periodicity is a simple form of nonstationarity in Markov decision processes. In this paper successive approximations are considered for discounted and undiscounted periodic Markov decision processes. For this type of process iteration steps can be performed without any loss of efficiency, provided the type of procedure is sensibly chosen. Moreover, and most important, it is possible to derive sharp bounds for the value function. Numerical evidence is provided.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Hogeschool Eindhoven
    Number of pages24
    Publication statusPublished - 1982

    Publication series

    NameMemorandum COSOR
    Volume8206
    ISSN (Print)0926-4493

    Cite this